RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 1, Pages 38–43 (Mi vmj374)  

This article is cited in 1 scientific paper (total in 2 paper)

A Beckenbach–Dresher type inequality in uniformly complete $f$-algebras

A. G. Kusraev

Southern Mathematical Institute, Vladikavkaz Science Center of the RAS, RUSSIA, Vladikavkaz

Abstract: A general form Beckenbach–Dresher inequality in uniformly complete $f$-algebras is given.

Key words: $f$-algebra, vector lattice, lattice homomorphism, positive operator.

Full text: PDF file (148 kB)
References: PDF file   HTML file
UDC: 512.555+517.982
MSC: 06F25, 46A40
Language:

Citation: A. G. Kusraev, “A Beckenbach–Dresher type inequality in uniformly complete $f$-algebras”, Vladikavkaz. Mat. Zh., 13:1 (2011), 38–43

Citation in format AMSBIB
\Bibitem{Kus11}
\by A.~G.~Kusraev
\paper A Beckenbach--Dresher type inequality in uniformly complete $f$-algebras
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 1
\pages 38--43
\mathnet{http://mi.mathnet.ru/vmj374}


Linking options:
  • http://mi.mathnet.ru/eng/vmj374
  • http://mi.mathnet.ru/eng/vmj/v13/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodopyanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoliyu Georgievichu Kusraevu — 60 let”, Sib. elektron. matem. izv., 10 (2013), 13–29  mathnet
    2. Zhao Ch.-J., Cheung W.-S., “Reverse Beckenbach-Dresher'S Inequality”, J. Inequal. Appl., 2015, 153  crossref  mathscinet  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:213
    Full text:50
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019